Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How do i get rid of acne bumps on face ?

i am 19 years old, female, 5 ft 4, 55 kg. I get new spots easily and at the moment just having acne bumps on my face . How do I get rid of it? will using scrub help?
Asked On : Wed, 20 Jul 2011
Answers:  2 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there. You will also find that if you take the BC pill that this will help quite a lot even if you do not need it for birth control. An antibiotic in the tetracycline group also helps a good deal -- once daily. This thins out the oily secretions in your skin. Good luck.
Answered: Thu, 12 Jan 2012
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Hi. Acne is a common problem in teenage n may subside on its own as age advances.try to wash ur face frequently, decrease oily diet,dont apply v strong chemical products on face.if u ve pus filed or red bumps apply clindamycin gel twice a day.bye
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor